# SDR AALA202208018311

- Difficulty date: July 31, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N139AN
- Make and model: Airbus A300*
- Aircraft serial: 6687
- Aircraft time: 20,893 hours, 8,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Failed
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 12WL FAILED TEST. REPLACED POWER SUPPLY BATTERY PER  AMM 33-51-38 OPS CHECK GOOD.
